American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Grigoriy Blekherman. Positive Gorenstein ideals. Proc. Amer. Math. Soc. 143 (2015) 69-86.
Abstract, references, and article information   
View Article: PDF

[2] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information   
View Article: PDF

[3] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information   
View Article: PDF

[4] Grigoriy Blekherman. Nonnegative polynomials and sums of squares. J. Amer. Math. Soc. 25 (2012) 617-635.
Abstract, references, and article information   
View Article: PDF

[5] Indranil Biswas and Jacques Hurtubise. Universal vector bundle over the reals. Trans. Amer. Math. Soc. 363 (2011) 6531-6548. MR 2833567.
Abstract, references, and article information   
View Article: PDF

[6] Jaka Cimprič, Murray Marshall and Tim Netzer. On the real multidimensional rational $K$-moment problem. Trans. Amer. Math. Soc. 363 (2011) 5773-5788. MR 2817409.
Abstract, references, and article information   
View Article: PDF

[7] Mats Boij, Enrico Carlini and Anthony V. Geramita. Monomials as sums of powers: The real binary case. Proc. Amer. Math. Soc. 139 (2011) 3039-3043. MR 2811260.
Abstract, references, and article information   
View Article: PDF

[8] Indranil Biswas, Norbert Hoffmann, Amit Hogadi and Alexander H. W. Schmitt. The Brauer group of moduli spaces of vector bundles over a real curve. Proc. Amer. Math. Soc. 139 (2011) 4173-4179. MR 2823062.
Abstract, references, and article information   
View Article: PDF

[9] M. Marshall. Polynomials non-negative on a strip. Proc. Amer. Math. Soc. 138 (2010) 1559-1567. MR 2587439.
Abstract, references, and article information   
View Article: PDF

[10] Usha N. Bhosle and Indranil Biswas. Stable real algebraic vector bundles over a Klein bottle. Trans. Amer. Math. Soc. 360 (2008) 4569-4595. MR 2403697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Brian Osserman. Linear series over real and $p$-adic fields. Proc. Amer. Math. Soc. 134 (2006) 989-993. MR 2196029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Frank Sottile and Thorsten Theobald. Real $k$-flats tangent to quadrics in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 2835-2844. MR 2159760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bruce Reznick. On the absence of uniform denominators in Hilbert's 17th problem. Proc. Amer. Math. Soc. 133 (2005) 2829-2834. MR 2159759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank Sottile. Real rational curves in Grassmannians. J. Amer. Math. Soc. 13 (2000) 333-341. MR 1706484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Chubarev and Iosif Pinelis. Fundamental theorem of geometry without the 1-to-1 assumption. Proc. Amer. Math. Soc. 127 (1999) 2735-2744. MR 1657778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Frank Sottile. The special Schubert calculus is real. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 35-39. MR 1679451.
Abstract, references, and article information   
View Article: PDF

[20] Robert O. Robson. Separating points from closed convex sets over ordered fields and a metric for $\tilde{R}^n$ . Trans. Amer. Math. Soc. 326 (1991) 89-99. MR 1091232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1